# SDR EIAA980162

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, FLOORBEAM UPPER CHORD IS CORRODED AND CRACKED AT STATION 480 RBL 55-65.  REPAIRED T-CHORD IAW SRM 51-40-04.  (M)
